MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOCRYL INTSCR 8X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US BIOCRYL INTSCR 8X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231710
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by our technical assistant via email, in the moment of the surgical procedure of anterior cruciate ligament (acl), when introducing the bioabsorbable screw, it did not support, breaking a part.
 
Additional Manufacturer Narrative
Additional narrative: investigation summary
=
> the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.Multiple follow-ups were made to obtain additional information regarding the event but no response was received.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (4l01828), and no non-conformance was identified.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10487545
Report Number1221934-2020-02379
Device Sequence Number11777298
Product Code MAI
UDI-Device Identifier10886705010608
UDI-Public10886705010608
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number231710
Device Catalogue Number231710
Device Lot Number4L01828
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/24/2020
Patient Sequence Number1